NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Why is early mobilisation important for older inpatients?

  1. AWalking makes older patients' bones grow longer
  2. BIt lets staff change the beds more easily while patients are up
  3. CBed rest quickly causes loss of strength and independence
  4. DOlder patients do not need sleep during the day
2.护理学基础困难

A patient reports pain of 8/10 but is chatting calmly and has normal vital signs. What should the nurse do?

  1. ARecord a lower score because the patient looks comfortable and calm
  2. BWithhold analgesia until the vital signs change
  3. CTell the patient they cannot be in that much pain
  4. DAccept the report, assess further and offer analgesia
3.感染控制与患者安全中等

Why is “QD” (once daily) on The Joint Commission’s “Do Not Use” list?

  1. AIt is only allowed for intravenous medicines
  2. BIt is a Latin abbreviation, and only plain English abbreviations may be used
  3. CIt means “every day at bedtime” in some hospitals
  4. DIt can be misread as QID or QOD, so the drug is given too often or too rarely
4.感染控制与患者安全困难

A nurse teaches a patient about care of a surgical incision at home. Which statement shows a need for further teaching?

  1. A“If the wound gets red and drains pus, I will wait for my appointment next month.”
  2. B“I will keep the dressing clean and dry as I was shown.”
  3. C“I will call the clinic if I get a fever or more pain around the wound.”
  4. D“I will wash my hands with soap before I touch or change the dressing.”
5.优先排序与委派中等

A patient with angina is taught to use sublingual nitroglycerin (GTN). Which statement shows a need for further teaching?

  1. A“I will carry the tablets with me when I go out.”
  2. B“If the pain has not eased as my action plan says, I will call emergency services.”
  3. C“I will sit or lie down when I take a tablet.”
  4. D“I will take five tablets one after the other before I call for help.”
6.优先排序与委派困难

A patient has a heart rate of 38/min, feels dizzy and has a blood pressure of 80/50 mmHg. Which drug is usually given first, as prescribed?

  1. ADiltiazem
  2. BAtropine
  3. CDigoxin
  4. DMetoprolol
7.临床护理中等

A patient has a continuous stream of bubbles in the water seal chamber of their chest drain. What does this most likely indicate?

  1. AThe drain is working normally for a fluid collection only
  2. BThe lung has fully re-expanded
  3. CThe drain is blocked
  4. DAn air leak, from the lung or from the drainage system
8.临床护理困难

A patient took a large paracetamol (acetaminophen) overdose six hours ago and says they feel well. Why is treatment still urgent?

  1. APatients who feel well after six hours never need any treatment at all
  2. BParacetamol damage only shows up in the kidneys, many weeks later
  3. CLiver damage develops later, and the antidote works best when given early
  4. DParacetamol overdose causes immediate breathing problems
9.实验室检查值与电解质中等

An older adult takes lisinopril and furosemide and recently started daily ibuprofen for knee pain. The creatinine has risen from 1.0 to 1.8 mg/dL (88 to 159 µmol/L). What is the most likely cause?

  1. AThe NSAID reduces kidney blood flow on top of the other two drugs
  2. BMore activity has increased the patient's muscle mass quickly
  3. CA laboratory error, since ibuprofen has no effect on the kidney
  4. DNormal aging of the kidneys over a period of a few weeks
10.实验室检查值与电解质困难

一名新发深静脉血栓的患者正在使用肝素输注,华法林刚开始使用。为什么肝素要持续使用数日?

  1. A只有同时给予肝素,华法林才起作用
  2. B肝素增加华法林在肠道的吸收
  3. C华法林需要数日才能达到完全的抗凝效果
  4. D肝素预防华法林的副作用
11.药理学中等

A patient with diabetes is sweaty and shaky. Blood glucose is 3.0 mmol/L (54 mg/dL). The patient is awake and can swallow. What should the nurse do first?

  1. AGive the next scheduled dose of insulin
  2. BGive intramuscular glucagon at once
  3. CGive 15–20 g of fast-acting carbohydrate, such as juice
  4. DGive a large meal high in fat and protein to keep glucose up for longer
12.药理学困难

Which finding most favours serotonin syndrome over neuroleptic malignant syndrome?

  1. AA very high creatine kinase
  2. BRapid onset with hyperreflexia and clonus
  3. CRecent start of an antipsychotic drug
  4. DSlow onset over days with lead-pipe rigidity
13.内外科护理:心血管与呼吸中等

A patient with COPD uses an inhaled corticosteroid combination inhaler. Which risk should the nurse be aware of?

  1. AAn increased risk of high blood pressure crises
  2. BAn increased risk of pneumonia
  3. CHearing loss after every dose
  4. DA sharp drop in potassium after each dose
14.内外科护理:心血管与呼吸困难

经股动脉 PCI 术后四小时,腹股沟敷料被血浸透,一个质硬的肿块正在增大。应立即采取什么措施?

  1. A协助患者坐起并走到厕所排尿
  2. B揭掉敷料,让穿刺部位暴露于空气中
  3. C在穿刺点上方用力按压并呼救
  4. D加快肝素输注速度,使该部位不形成血栓
15.内外科护理:神经、内分泌与肾脏中等

A patient takes an SGLT2 inhibitor. Which sick-day advice is correct?

  1. AStop drinking fluids while taking the drug
  2. BDouble the dose during illness to control the glucose
  3. CKeep taking it as normal, whatever the illness
  4. DPause the drug during illness with vomiting or poor intake
16.内外科护理:神经、内分泌与肾脏困难

Four patients had a minor head injury with no loss of consciousness and a GCS of 15. Which one most needs a CT scan of the head?

  1. AA 40-year-old with a mild headache that is improving
  2. BA 25-year-old with a small scalp graze after a fall
  3. CA 30-year-old who bumped their head on a cupboard door
  4. DA 78-year-old who takes warfarin for atrial fibrillation
17.内外科护理:消化、围手术期与肿瘤中等

Which early symptoms suggest local anaesthetic systemic toxicity?

  1. AMild itching of the feet the next day
  2. BA red rash only at the injection site, with no other symptoms
  3. CTingling around the mouth, a metallic taste and tinnitus
  4. DIncreased hunger and thirst over several hours, with a dry mouth
18.内外科护理:消化、围手术期与肿瘤困难

急性胰腺炎最初几小时,通常推荐哪种补液策略?

  1. A单用静脉白蛋白,不用任何晶体液
  2. B无论患者反应如何,都给予非常大量
  3. C以目标为导向的平衡晶体液,根据反应调整
  4. D完全不静脉补液,只喝少量口服水
19.产科护理中等

A woman at 22 weeks describes sharp pain on one side of the lower abdomen when she stands up quickly. Her vital signs and fetal heart rate are normal. What is the most likely cause?

  1. AAppendicitis
  2. BRound ligament pain
  3. CPlacental abruption
  4. DPreterm labour
20.产科护理困难

Which statement by a pregnant woman with gestational diabetes shows she understands her care?

  1. A"I will check my glucose as shown and record it."
  2. B"I can skip meals if my glucose is high in the morning."
  3. C"My baby's growth will not need monitoring."
  4. D"Insulin will harm my baby, so I will refuse it."
21.儿科护理中等

If the MMR and varicella vaccines are not given on the same day, what is the general rule?

  1. ANever give both vaccines in the same year
  2. BGive the second within 24 hours of the first
  3. CSeparate them by at least 4 weeks
  4. DSeparate them by at least 1 week
22.儿科护理困难

Which finding at a 6-month check most needs referral?

  1. AThe baby does not turn towards sounds or voices
  2. BThe baby puts every toy and object into the mouth
  3. CThe baby is not crawling yet
  4. DThe baby is wary of a stranger
23.精神科护理中等

一名服用抗精神病药的患者不停地来回踱步,并说他无法静坐。这称为什么?

  1. A假性帕金森综合征
  2. B静坐不能
  3. C紧张症
  4. D迟发性运动障碍
24.精神科护理困难

A patient in a manic episode starts taking off her clothes in the busy day room. What is the most appropriate action?

  1. ATell her loudly in front of everyone that she must stop
  2. BCall security to remove her from the ward
  3. CCalmly cover her and guide her to her room or a quiet area
  4. DAsk the other patients to ignore her and carry on
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C97.6 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 97.6 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

97.6 °F
T = °C
26.护理数学与单位换算困难
½ tsp · 2/天 · 5 d? × 50 mL1 tsp = 5 mL

练习题(虚构数值,不作为临床指导)。 一张处方写着口服混悬液½ tsp,每 12 小时一次,共 5 天。混悬液每瓶 50 mL。按1 tsp = 5 mL,必须提供多少整瓶N才能完成疗程?

½ tsp每 12 小时一次5 天50 mL1 tsp = 5 mL
N =
27.剂量计算中等
22 kg15 mg/kg/天2× 每天D = ? mg

某患者体重 22 kg。医嘱剂量为每天 15 mg/kg,分 2 次等量给药。每次给多少毫克 D?

22 kg15 mg/kg/天2× 每天
D = mg
28.剂量计算困难
00.10.20.30.40.50.60.70.80.911 mL

处方为 4750 单位的药物,药液规格为 5000 单位/mL。请用 1 mL 注射器抽取剂量:应给多少体积 V?

4750 units5000 units/mL
V = mL
29.静脉输液速度中等
V = ?15 gtt/mL30 gtt/min6 h

滴注以 30 gtt/min 的速度通过滴系数为 15 gtt/mL 的输液器。患者在 6 小时内接受多少毫升 V?

30 gtt/min15 gtt/mL6 h
V = mL
30.静脉输液速度困难
450 mL20 gtt/mL28 gtt/mint = ? h

一组输液以 28 滴/分的速度经 20 滴/mL 的输液器滴注。袋中还剩 450 mL。还需多少小时 t 才会滴完? 保留一位小数。

28 gtt/min20 gtt/mL450 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次果汁120 mL果冻100 mL静脉输液75 mL/h × 8 h静脉抗生素2 × 100 mL尿液400 mL尿液450 mL尿液500 mL尿液325 mL伤口引流110 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。静脉输液在整个班次中按所示速率输注。求总入量 I,以 mL 计。

果汁: 120 mL果冻: 100 mL静脉输液: 75 mL/h × 8 h静脉抗生素: 2 × 100 mL
I = mL
32.静脉输液与液体平衡困难
500 mL75 mL/h开始 06:4509:45: ? mL

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体于 06:45 开始用输液泵以 75 mL/h 输注。到 09:45 时袋中还剩多少 mL V?

500 mL75 mL/h06:45 → 09:45
V = mL
33.临床评估评分中等
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 很少潮湿; 活动: 经常步行; 活动能力: 完全不能活动; 营养: 非常差; 摩擦力和剪切力: 无明显问题。求 Braden 总分B。

6–23
B =
34.临床评估评分困难
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低中低中高

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 7 次/分,SpO₂ 99%吸室内空气,血压 96/58 mmHg,脉搏 58 次/分,清醒,体温 37.2 °C。患者属于哪个临床风险组?点击它。

RR 7SpO₂ 99%空气SBP 96HR 58AT 37.2 °C
  1. 1低
  2. 2中低
  3. 3中
  4. 4高

3溶液

1.护理学基础

答案: C · Bed rest quickly causes loss of strength and independence

为什么是这个答案

Older adults lose muscle strength quickly in bed, which leads to falls and loss of independence. Getting up, dressed and moving as soon as safe helps prevent this deconditioning.

答案

C · Bed rest quickly causes loss of strength and independence
2.护理学基础

答案: D · Accept the report, assess further and offer analgesia

为什么是这个答案

Pain is what the patient says it is. People cope with pain in different ways, and vital signs often stay normal, especially in chronic pain, so the self-report guides care.

答案

D · Accept the report, assess further and offer analgesia
3.感染控制与患者安全

答案: D · It can be misread as QID or QOD, so the drug is given too often or too rarely

为什么是这个答案

“QD” and “QOD” can be confused with each other and with “QID”, leading to serious dosing errors. The word “daily” or “every other day” is written in full instead.

答案

D · It can be misread as QID or QOD, so the drug is given too often or too rarely
4.感染控制与患者安全

答案: A · “If the wound gets red and drains pus, I will wait for my appointment next month.”

为什么是这个答案

Increasing redness, purulent drainage, fever and worsening pain are signs of surgical site infection and should be reported promptly. Waiting a month could allow the infection to spread.

答案

A · “If the wound gets red and drains pus, I will wait for my appointment next month.”
5.优先排序与委派

答案: D · “I will take five tablets one after the other before I call for help.”

为什么是这个答案

Action plans differ slightly: US guidance says to call emergency services if pain is not better 5 minutes after the first dose, while UK guidance allows a second dose after 5 minutes and a 999 call if pain persists 5 minutes later. Taking many doses in a row delays care and can cause severe hypotension.

答案

D · “I will take five tablets one after the other before I call for help.”
6.优先排序与委派

答案: B · Atropine

为什么是这个答案

Atropine is the first-line drug for symptomatic bradycardia. Metoprolol, digoxin and diltiazem slow the heart and would make things worse; pacing may be needed if atropine does not work.

答案

B · Atropine
7.临床护理

答案: D · An air leak, from the lung or from the drainage system

为什么是这个答案

Bubbling with breathing in a drain for pneumothorax shows air is leaving the pleural space. Continuous bubbling can also mean a leak in the connections, so the system is checked and the finding reported.

答案

D · An air leak, from the lung or from the drainage system
8.临床护理

答案: C · Liver damage develops later, and the antidote works best when given early

为什么是这个答案

Paracetamol overdose may cause few early symptoms, but liver failure can develop over days. Acetylcysteine is most effective when started early, guided by timed paracetamol levels.

答案

C · Liver damage develops later, and the antidote works best when given early
9.实验室检查值与电解质

答案: A · The NSAID reduces kidney blood flow on top of the other two drugs

为什么是这个答案

NSAIDs reduce prostaglandin-driven blood flow to the kidney. Combined with an ACE inhibitor and a diuretic, this can cause acute kidney injury, especially in older adults. The nurse reports the result and the NSAID is usually stopped.核对依据: Creatinine blood test · MedlinePlus (NIH) (2025)

答案

A · The NSAID reduces kidney blood flow on top of the other two drugs
10.实验室检查值与电解质

答案: C · 华法林需要数日才能达到完全的抗凝效果

为什么是这个答案

华法林阻断新的依赖维生素 K 的凝血因子的合成,但现有的因子可持续数日。因此肝素要重叠使用,直到 INR 在目标范围内,通常至少 24 小时,并且至少约 5 天之后。

答案

C · 华法林需要数日才能达到完全的抗凝效果
11.药理学

答案: C · Give 15–20 g of fast-acting carbohydrate, such as juice

为什么是这个答案

Conscious hypoglycaemia is treated with 15–20 g of fast-acting carbohydrate, with glucose rechecked after about 15 minutes. Fat slows absorption, and glucagon is kept for patients who cannot swallow.

答案

C · Give 15–20 g of fast-acting carbohydrate, such as juice
12.药理学

答案: B · Rapid onset with hyperreflexia and clonus

为什么是这个答案

Serotonin syndrome develops within hours of a serotonergic drug and causes clonus, hyperreflexia, agitation, dilated pupils and diarrhoea. NMS develops over days after a dopamine antagonist, with lead-pipe rigidity and slow reflexes.

答案

B · Rapid onset with hyperreflexia and clonus
13.内外科护理:心血管与呼吸

答案: B · An increased risk of pneumonia

为什么是这个答案

In COPD, inhaled corticosteroids increase the risk of pneumonia. They are used where there are frequent exacerbations or features of asthma, and their benefit is weighed against this risk. Signs of pneumonia should be reported promptly.

答案

B · An increased risk of pneumonia
14.内外科护理:心血管与呼吸

答案: C · 在穿刺点上方用力按压并呼救

为什么是这个答案

动脉穿刺部位出血或血肿是常见的并发症,抗血小板和抗凝药会使其加重。第一步是让患者平卧,在皮肤穿刺点上方(动脉穿刺点上方)用手用力按压,同时监测生命体征和远端脉搏并上报。腹膜后出血可能隐匿,应注意背痛和低血压。

答案

C · 在穿刺点上方用力按压并呼救
15.内外科护理:神经、内分泌与肾脏

答案: D · Pause the drug during illness with vomiting or poor intake

为什么是这个答案

During dehydrating illness, SGLT2 inhibitors increase the risk of DKA, which can occur with only modestly raised glucose, and of acute kidney injury. Patients are taught to pause them until they are eating and drinking normally.

答案

D · Pause the drug during illness with vomiting or poor intake
16.内外科护理:神经、内分泌与肾脏

答案: D · A 78-year-old who takes warfarin for atrial fibrillation

为什么是这个答案

Anticoagulation greatly increases the risk of an intracranial bleed after even a minor head injury, and older age adds to the risk. These patients have a low threshold for a CT scan, even when they appear well.

答案

D · A 78-year-old who takes warfarin for atrial fibrillation
17.内外科护理:消化、围手术期与肿瘤

答案: C · Tingling around the mouth, a metallic taste and tinnitus

为什么是这个答案

High blood levels of local anaesthetic first cause CNS symptoms such as perioral tingling, metallic taste, tinnitus, light-headedness and confusion, then seizures and arrhythmias. The injection is stopped and help is called at once.

答案

C · Tingling around the mouth, a metallic taste and tinnitus
18.内外科护理:消化、围手术期与肿瘤

答案: C · 以目标为导向的平衡晶体液,根据反应调整

为什么是这个答案

胰腺炎使液体丢失到组织中,所以早期静脉补液很重要。最新指南倾向于使用哈特曼液或乳酸林格液等平衡晶体液进行适度、以目标为导向的复苏,并根据心率、血压和尿量调整,因为过于积极的补液只会增加负荷而没有益处。

答案

C · 以目标为导向的平衡晶体液,根据反应调整
19.产科护理

答案: B · Round ligament pain

为什么是这个答案

Round ligament pain is sharp, brief pain in the groin or lower abdomen with sudden movement as the uterus grows. Moving slowly and flexing the hips towards the abdomen help. Persistent or severe pain needs review.

答案

B · Round ligament pain
20.产科护理

答案: A · "I will check my glucose as shown and record it."

为什么是这个答案

Regular glucose monitoring with records guides treatment changes. Skipping meals can cause hypoglycaemia and ketosis, insulin does not cross the placenta in a meaningful amount, and fetal growth is monitored.

答案

A · "I will check my glucose as shown and record it."
21.儿科护理

答案: C · Separate them by at least 4 weeks

为什么是这个答案

Two live injected vaccines are given either on the same day or at least 4 weeks apart. A shorter gap can reduce the immune response to the second vaccine.

答案

C · Separate them by at least 4 weeks
22.儿科护理

答案: A · The baby does not turn towards sounds or voices

为什么是这个答案

Not responding to sounds at 6 months may signal hearing loss and needs referral. Crawling usually starts at about 8–10 months, and mouthing objects and wariness of strangers are normal at this age.

答案

A · The baby does not turn towards sounds or voices
23.精神科护理

答案: B · 静坐不能

为什么是这个答案

静坐不能是一种内心的不安,伴有想要活动的冲动。它令人痛苦,可能被误认为是激越或焦虑,并与不依从治疗和自杀风险增加有关。

答案

B · 静坐不能
24.精神科护理

答案: C · Calmly cover her and guide her to her room or a quiet area

为什么是这个答案

Disinhibition in mania can lead to embarrassment and exploitation. The nurse protects her privacy and dignity quietly and moves her to a less stimulating environment.

答案

C · Calmly cover her and guide her to her room or a quiet area
25.护理数学与单位换算

答案: T = 36.4 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

97.6 − 32 = 65.6

乘以 5/9

T = 65.6·5/9 = 36.44 ≈ 36.4 °C

答案

T = 36.4 °C
26.护理数学与单位换算

答案: N = 1

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

总体积

2.5 mL × 2 × 5 = 25 mL

瓶数

25/50 = 0.5 → N = 1

答案

N = 1
27.剂量计算

答案: D = 165 mg

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

每日总量

15·22 = 330 mg

每次剂量

D = 330/2 = 165 mg

答案

D = 165 mg
28.剂量计算

答案: V = 0.95 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

体积

V = 4750/5000 = 0.95 mL

在注射器上

在这支 1 mL 的注射器上,每条小刻度线代表 0.01 mL。

答案

V = 0.95 mL
29.静脉输液速度

答案: V = 720 mL

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

速度(mL/h)

30·60/15 = 120 mL/h

体积

V = 120·6 = 720 mL

答案

V = 720 mL
30.静脉输液速度

答案: t = 5.4 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

28·60/20 = 84 mL/h

剩余时间

t = 450/84 = 5.357 ≈ 5.4 h

答案

t = 5.4 h
31.静脉输液与液体平衡

答案: I = 1020 mL

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

计算入量

口服: 120 + 100 = 220 mL
静脉输液: 75·8 = 600 mL
静脉抗生素: 2·100 = 200 mL
I = 1020 mL

答案

I = 1020 mL
32.静脉输液与液体平衡

答案: V = 275 mL

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

经过的时间

06:45 → 09:45 = 3 h

已输入体积

75·3 = 225 mL

剩余体积

V = 500 − 225 = 275 mL

答案

V = 275 mL
33.临床评估评分

答案: B = 16

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 很少潮湿 → 4
活动: 经常步行 → 4
活动能力: 完全不能活动 → 1
营养: 非常差 → 1
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 3 + 4 + 4 + 1 + 1 + 3 = 16

答案

B = 16
34.临床评估评分

答案: 中

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 7/min → 3
SpO₂ 99% → 0
吸空气 → 0
SBP 96 mmHg → 2
HR 58/min → 0
清醒 (A) → 0
T 37.2 °C → 0

总分和红色分值

NEWS2 = 3 + 0 + 0 + 2 + 0 + 0 + 0 = 5
至少有一个参数得 3 分。

风险组

中

答案

中

总分 5 或以上需要紧急的临床响应。

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions